MAUDE Adverse Event Report: ROCHE DIAGNOSTICS RF-II; SYSTEM, TEST, RHEUMATOID FACTOR

ROCHE DIAGNOSTICS RF-II; SYSTEM, TEST, RHEUMATOID FACTOR
Catalog Number 05480167190
Medical Device Problem Codes Low Test Results (2458); Output Problem (3005)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/23/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Upon review of the alarm trace, there were frequent errors indicating canceled tests, incomplete calibrations, and short sample.Abnormal aspiration errors were also observed.Calibration data was acceptable.The quality control data showed an outside of range low result.A general issue with the software and hardware can be excluded.There was no information suggesting the patient sample contains an interferent.The investigation determined the issue is consistent with incorrect user handling of automatic dilutions.
 
Additional Manufacturer Narrative
The c 702 analyzer serial number is (b)(6).The investigation is ongoing.
 
Event or Problem Description
The initial reporter stated they received discrepant results for one patient sample tested with rheumatoid factors ii rf-ii on a cobas 8000 c702 module.The customer alleged the analyzer was not performing automatic dilutions as expected.The sample initially resulted in a rheumatoid factor value of 98 iu/ml.The sample was then automatically diluted 1:20 and repeated, resulting in a value of > 650 iu/ml.The sample was repeated on 24-oct-2024, resulting in a rheumatoid factor value of 104 iu/ml.The sample automatically repeated at a decreased sample volume on (b)(6) 2024, resulting in a value of 549 iu/ml.The sample was repeated two additional times on (b)(6)2024, resulting in values of 101 iu/ml and 101 iu/ml.The sample was repeated on 25-oct-2024, resulting in a rheumatoid factor value of 106 iu/ml.The sample was repeated on 29-oct-2024, resulting in a rheumatoid factor value of 109 iu/ml.

Brand Name
RF-II
Common Device Name
SYSTEM, TEST, RHEUMATOID FACTOR
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
amy nelson
9115 hague road
indianapolis, IN 46250
MDR Report Key20749508
Report Number1823260-2024-03387
Device Sequence Number12855044
Product Code DHR
UDI-Device Identifier04015630927357
UDI-Public04015630927357
Combination Product (Y/N)N
Initial Reporter CountryEI
PMA/510(K) Number
K000534
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/13/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number05480167190
Device Lot Number782678
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/31/2024
Supplement Date Received by Manufacturer12/06/2024
Initial Report FDA Received Date11/21/2024
Supplement Report FDA Received Date12/13/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown